# SDR CALA2024032100817

- Difficulty date: March 17, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 32,094 hours, 11,730 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: DMN231C
- Part serial: 8848
- Condition: Damaged
- Location: Vert Stab Vor
- Part time: 32,064 hours, 11,721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP OF VERTICAL STAB DAMAGED. PERORMED STEPS 1 AND 2 OF AVO12217, REFERENCE AMM 55-33-21-000-801 FOR STEP 2. C/W HFEC REF NDT PART 6-51-00-00 PREC 16 AND PROC 23 IAW AVO 12217 STEPS 3 AND 4, NO CRACKS DETECTED.  COMPLIED WITH STEP 5 OF AVO12217 IAW AMM 55-33-21-400-801. PERFORMED OPS CHECK OF THE RUDDER (STEP 6 OF AVO12217) IAW AMM 27-21-00-700-817-002.  NO DEFECTS DISCOVERED AFTER ACCOMPLISHING STEP 1 AND 2 OF AVO1227 ON RUDDER OR STRUCTURE UNDERNEATH THE CAP ASSEMBLY.   ACPD STEP 7 OF AVO 12217, OPER CK OF LOCALIZER ANTENNA GOOD IAW AMM 34-51-02/401, THIS COMPLETES AVO INSPECTION. ALL WORK ACCOMPLISHED IN C/W EC/RA # 5530-02002.
